Paired domination stability in graphs

Aleksandra Gorzkowska, Michael A. Henning, Monika Pilśniak, Elżbieta Tumidajewicz

Abstract


A set S of vertices in a graph G is a paired dominating set if every vertex of G is adjacent to a vertex in S and the subgraph induced by S contains a perfect matching (not necessarily as an induced subgraph). The paired domination number, γpr(G), of G is the minimum cardinality of a paired dominating set of G. A set of vertices whose removal from G produces a graph without isolated vertices is called a non-isolating set. The minimum cardinality of a non-isolating set of vertices whose removal decreases the paired domination number is the γpr-stability of G, denoted stγpr(G). The paired domination stability of G is the minimum cardinality of a non-isolating set of vertices in G whose removal changes the paired domination number. We establish properties of paired domination stability in graphs. We prove that if G is a connected graph with γpr(G) ≥ 4, then stγpr(G) ≤ 2Δ(G) where Δ(G) is the maximum degree in G, and we characterize the infinite family of trees that achieve equality in this upper bound.


Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2522.eb3

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications